| Model Number |
VTICM5_12.1 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H6 - type of investigation - lens work order search: no similar complaint type events reported for units within the same lot.Claim#: (b)(4).
Event or Problem Description
Customer returned a 12.1mm vticm5_12.1 -11.00/1.0/126 (sphere/cylinder/axis), implantable collamer lens with no information, open box.No further information has been provided.Additional information has been requested but none has been forthcoming.If additional information is received a supplemental medwatch report will be submitted.
Additional Manufacturer Narrative
H3 - device evaluation: the lens was returned in liquid in a vial.Visual inspection found no visible damage to the lens.Lens vial and case returned unopened.Claim # (b)(4).